# SDR SWIA200110339

- Difficulty date: November 4, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 30,370 hours, 37,410 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: 09
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED NOSE GEAR RETRACTION ACTUATOR.  SWUNG GEAR CHECK GOOD.  LEAK CHECK GOOD.
